# SDR A6WA201141107

- Difficulty date: November 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CHAFED ON UPPER EDGE L/E SKIN 4 PLACES MARKED.  REPAIRED CHAFED AREA ON RT AILERON UPPER L/E SKIN IAW REO 601R-57-60-013.
